Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 314, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 21, 2007, 8:55 PM CDT for Hamilton County, Wright County, Iowa. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2007, 8:55 PM CDT (01:55 UTC)
- Expired
- Aug 21, 2007, 10:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Hamilton County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 90 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 9:10 PM CDT | TSTM WND DMG | Eagle Grove, IA | LARGE TREES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 21, 6:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2524 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 220155
SVRDMX
IAC079-197-220300-
/O.NEW.KDMX.SV.W.0314.070822T0155Z-070822T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
855 PM CDT TUE AUG 21 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HAMILTON COUNTY IN CENTRAL IOWA...
SOUTHERN WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 1000 PM CDT.
* AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6
MILES WEST OF EAGLE GROVE...OR ABOUT 12 MILES NORTHEAST OF FORT
DODGE...AND MOVING SOUTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEBSTER CITY BY 915 PM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 141 AND 153.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4265 9352 4245 9350 4221 9394 4247 9393
4248 9397 4288 9397
TIME...MOT...LOC 0155Z 315DEG 42KT 4263 9400
$$
KINNEY3 follow-up statements
000
WWUS53 KDMX 220204
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
904 PM CDT TUE AUG 21 2007
IAC079-197-220300-
/O.CON.KDMX.SV.W.0314.000000T0000Z-070822T0300Z/
WRIGHT IA-HAMILTON IA-
904 PM CDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN HAMILTON AND SOUTHERN WRIGHT COUNTIES...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EAGLE GROVE...OR ABOUT 15 MILES NORTHEAST OF FORT
DODGE...MOVING SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WOOLSTOCK BY 910 PM CDT...
WEBSTER CITY AND 7 MILES NORTHEAST OF WEBSTER CITY AIRPORT BY 915
PM CDT...
BLAIRSBURG...KAMRAR AND 7 MILES SOUTHWEST OF WILLIAMS BY 925 PM
CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 141 AND 152.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4265 9352 4245 9350 4221 9394 4247 9393
4248 9397 4288 9397
TIME...MOT...LOC 0204Z 313DEG 40KT 4259 9389
$$
KINNEY000 WWUS53 KDMX 220217 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 917 PM CDT TUE AUG 21 2007 IAC079-197-220300- /O.CON.KDMX.SV.W.0314.000000T0000Z-070822T0300Z/ WRIGHT IA-HAMILTON IA- 917 PM CDT TUE AUG 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHERN HAMILTON AND SOUTHERN WRIGHT COUNTIES... AT 914 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAGLE GROVE...OR ABOUT 16 MILES NORTHEAST OF FORT DODGE...MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WOOLSTOCK BY 945 PM CDT... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 146 AND 152. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4265 9352 4249 9351 4248 9397 4276 9396 TIME...MOT...LOC 0217Z 296DEG 13KT 4267 9393 $$ KINNEY
000 WWUS53 KDMX 220302 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1003 PM CDT TUE AUG 21 2007 IAC079-197-220313- /O.EXP.KDMX.SV.W.0314.000000T0000Z-070822T0300Z/ WRIGHT IA-HAMILTON IA- 1003 PM CDT TUE AUG 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAMILTON AND SOUTHERN WRIGHT COUNTIES EXPIRES AT 1000 PM CDT... AT 1000 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR NORTHERN IOWA. LAT...LON 4265 9352 4249 9351 4248 9397 4276 9396 TIME...MOT...LOC 0217Z 296DEG 13KT 4267 9393 $$ KINNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:20 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 21, 6:20 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR TAF AFD NATIONAL WEATHER SERVICE DES MOINES IA 620 PM CDT TUE AUG 21 2007 .DISCUSSION... PRIMARY CONCERN OVER THE NEXT SEVERAL DAYS REMAINS POTENTIAL HEAVY RAINFALL ACROSS THE AREA. WARM FRONT CURRENTLY EXTENDING ACROSS SOUTHEAST SOUTH DAKOTA THROUGH CENTRAL IOWA. STRONG THETA-E ADVECTION ONGOING OVER THE MID MISSOURI RIVER VALLEY WILL CONTINUE TO MOVE EAST AS BETTER MOISTURE AND MID LEVEL LAPSE RATES ADVECT ACROSS CENTRAL IOWA. EXPECT PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT TO BEGIN OVER EAST CENTRAL NEBRASKA AND INTO WEST CENTRAL IOWA WITH A COMPLEX MOVING EAST OVER CENTRAL AND NORTHERN IOWA OVERNIGHT. WITH THE LOW LEVEL JET INCREASING TONIGHT AND QG FORCING INCREASING FROM APPROACHING MID LEVEL SHORT WAVE...BACK BUILDING OF STORMS IS POSSIBLE WITH POTENTIAL FOR TRAINING OF STORMS AND RESULTING IN VERY HEAVY RAINFALL. WILL CONTINUE THE FLASH FLOOD WATCH MAINLY ALONG AND NORTH OF INTERSTATE 80 THROUGH WEDNESDAY THOUGH WILL CANCEL OVER THE SOUTHWEST CORNER. ON WEDNESDAY...THE FRONTAL BOUNDARY WILL REMAIN OVER CENTRAL IOWA AND AFTER A BRIEF MID DAY BREAK...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL AND WEST CENTRAL IOWA DURING THE AFTERNOON HOURS. STRONG MOISTURE TRANSPORT INTO THE BOUNDARY WILL BE ONGOING AND THE THREAT FOR VERY HEAVY RAINFALL APPEARS MAXIMIZED BY LATE WEDNESDAY AFTERNOON AND INTO THE OVERNIGHT HOURS. WILL LIKELY NEED TO REISSUE THE FLASH FLOOD WATCH BEYOND WEDNESDAY BUT WILL FOCUS ON TONIGHT THEN REFOCUS THE WATCH AFTER TONIGHT EVENT. BY LATE WEDNESDAY AND THROUGH FRIDAY...SOME MOISTURE FROM HURRICANE DEAN BEGINS TO PEEL OFF AND MOVE TOWARDS THE CENTRAL PLAINS. THE BOUNDARY LINGERS THURSDAY THROUGH FRIDAY WITH ADDITIONAL THUNDERSTORM AND HEAVY RAIN CHANCES. A BREAK IN THE PRECIPITATION IS ON TAP SATURDAY AND SUNDAY. RETURN FLOW SUNDAY NIGHT MAY POSE A RISK OF SOME ELEVATED CONVECTION BUT AT THIS TIME THE SIGNAL IS NOT STRONG ENOUGH TO INCLUDE POPS. THE ACTUAL REMNANTS OF HURRICANE DEAN ARE EXPECTED TO ARRIVE OVER THE CENTRAL PLAINS BY EARLY TO MID PORTION OF NEXT WEEK. HAVE FOCUSED SOME POP CHANCES ON TUESDAY FOR THE POTENTIAL FOR DEANS ARRIVAL. && .AVIATION 22/00Z... APPEARS STRONG CAP IN PLACE OVER MUCH OF THE STATE. TAFS CONCERN IS INITIATION OF DEVELOPMENT. EXPECT FIRST DEVELOPMENT AFTER 02Z IN NORTHERN IOWA WITH LATE DEVELOPMENT FARTHER EAST AND SOUTH YOU TRAVEL. VFR CONDITIONS EXPECTED MUCH OF THE NIGHT THOUGH IN THUNDERSTORMS MVFR CEILINGS AND VISIBILITY. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH NOON WEDNESDAY IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060 && LONG TERM...DONAVON SHORT TERM/AVIATION...ALBRECHT/11/7/0
Hazardous weather outlook, Aug 21, 5:14 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 514 PM CDT TUE AUG 21 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>060-221100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- 514 PM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THIS EVENING AND TONIGHT...SPREADING EAST NORTHEAST AS THE EVENING PROGRESSES. STORMS THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL WITH 3 TO 5 INCHES POSSIBLE IN AREAS THAT RECEIVE MULTIPLE STORMS THIS EVENING. WITH SEVERAL NIGHTS OF HEAVY RAIN ALREADY HAVING OCCURRED...THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY QUICKLY EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE ALSO POSSIBLE WITH QUARTER SIZED HAIL AND WINDS TO 70 MPH WITH THE GREATEST THREAT MAINLY WEST OF INTERSTATE 35. AN ISOLATED TORNADO IS ALSO POSSIBLE EARLY IN THE EVENING OVER WESTERN IOWA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM. IAZ061-062-070>075-081>086-092>097-221100- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 514 PM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED STRONG THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP THIS EVENING AND CONTINUE OVERNIGHT TONIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT WITH AMOUNTS OF ONE TO THREE INCHES POSSIBLE. SECONDARY THREATS WILL BE WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM. FORSTER
In the hours before
Local storm report, Aug 21, 8:09 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
809 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST 1 N PLOVER 42.89N 94.62W
08/21/2007 E70 MPH POCAHONTAS IA LAW ENFORCEMENT
HEAVY RAIN
0802 PM TSTM WND GST 1 N ROLFE 42.83N 94.53W
08/21/2007 E70 MPH POCAHONTAS IA LAW ENFORCEMENT
60 TO 70 MPH ESTIMATED WINDS AND HEAVY RAIN
&&
ALBRECHTLocal storm report, Aug 21, 8:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
841 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND GST 5 N ROLFE 42.89N 94.53W
08/21/2007 E80 MPH POCAHONTAS IA PUBLIC
TREES DOWN
0802 PM TSTM WND DMG ROLFE 42.81N 94.53W
08/21/2007 POCAHONTAS IA PUBLIC
POWER POLES DOWN AND TREES DOWN BETWEEN ROLFE AND PLOVER
&&
ALBRECHTLocal storm report, Aug 21, 8:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
846 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 3 NNE DAKOTA CITY 42.76N 94.19W
08/21/2007 E60 MPH HUMBOLDT IA TRAINED SPOTTER
WINDS INCREASING.
&&
KJLocal storm report, Aug 21, 8:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HEAVY RAIN N FOREST CITY 43.26N 93.65W
08/21/2007 M0.60 INCH WINNEBAGO IA TRAINED SPOTTER
MEASURED IN 15 MINUTES.
&&
MRUSSELLLocal storm report, Aug 21, 8:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 5 N HUMBOLDT 42.79N 94.22W
08/21/2007 HUMBOLDT IA BROADCAST MEDIA
VIEWER REPORTS POWER POLES DOWN AT INTERSECTION OF
HIGHWAY 169 AND COUNTY C26.
&&
KJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 59 min |
| Aug 21, 7:40 PM CDT | Flash Flood Warning | DMX | Palo Alto | 6 hr |
| Aug 21, 7:49 PM CDT | Tornado Warning | DMX | Humboldt, Pocahontas | 41 min |
| Aug 21, 8:04 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 56 min |
| Aug 21, 8:07 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 53 min |
| Aug 21, 8:24 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Aug 21, 8:24 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Pocahontas, Webster | 66 min |
| Aug 21, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 46 min |
| Aug 21, 8:33 PM CDT | Flash Flood Warning | DMX | Franklin, Humboldt, Wright | 6 hr |
| Aug 21, 8:33 PM CDT | Flash Flood Warning | DMX | Franklin, Humboldt, Pocahontas, Wright | 6 hr |
| Aug 21, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 38 min |
| Aug 21, 10:00 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 60 min |
| Aug 21, 10:06 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Aug 21, 10:13 PM CDT | Flash Flood Warning | DMX | Bremer, Butler | 6 hr |
| Aug 21, 10:13 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 47 min |
| Aug 21, 10:21 PM CDT | River Flood Warning | DMX | Humboldt | 5 days |
| Aug 21, 10:21 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 42 hr |
| Aug 21, 11:07 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Aug 21, 11:16 PM CDT | Flash Flood Warning | DMX | Grundy, Hardin | 6 hr |
| Aug 21, 11:17 PM CDT | Flash Flood Warning | DMX | Grundy, Hamilton, Hardin | 6 hr |
| Aug 21, 11:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 28 min |
| Aug 22, 3:20 AM CDT | River Flood Warning | DMX | Webster | 66 hr |
| Aug 22, 5:55 AM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Aug 22, 5:55 AM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Aug 22, 9:57 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 48 min |
| Aug 22, 11:33 AM CDT | Flash Flood Warning | DMX | Calhoun, Sac | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.